# SDR USAASB08108

- Difficulty date: November 12, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE AFT EMERGENCY FLASHLIGHT HAS A DEAD BATTERY.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE AFT EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK GOOD.
